# SDR AALA201611239002

- Difficulty date: November 17, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,233 hours, 11,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821720100
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS A CORRODED AREA.  REPLACED THE SEAT TRACK IAW SRM 53-00-15, SRM 41-42-11, AND SRM 51-44-11.
